Blank
Avatar universal
side effects
hi, im 19 and ive been on the pill for 5 months, ive experienced things like spotting, and i seem to feel really sick like flu like symptoms before i have my period. now im about 3 weeks before my next period and my breasts are sore and im getting muscles aches all over....my boyfriend and i always use condoms and none of them have broken so theres no way its pregnancy right? so are these normal side effects?
Cancel
1 Answers
1 Answers
Page 1 of 1
468832 tn?1324352561
it sounds like your on a pill that might just be a little to strong for your body to handle... i used to feel the same and i used to feel like i was nauseated all the time and things.... if this continues or gets worse talk to your doctor about a pill that's more of an even or lower dosage... i find that allesse works for me
Comment
Cancel
468832 tn?1324352561
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
144586 tn?1284669764
Blank
caregiver222